# SDR SWAA2022031000892

- Difficulty date: May 31, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 66,172 hours, 39,088 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING JUST AFT OF #2 PYLON UPPER SHELF PANEL SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED SEAL RETAINER BRACKET IAW SRM 51-40-02
